Representations of semisimple groups associated to nilpotent orbits
Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 7 (1974) no. 2, p. 155-173
@article{ASENS_1974_4_7_2_155_0,
     author = {Rothschild, Linda Preiss and Wolf, Joseph A.},
     title = {Representations of semisimple groups associated to nilpotent orbits},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 7},
     number = {2},
     year = {1974},
     pages = {155-173},
     doi = {10.24033/asens.1264},
     zbl = {0307.22012},
     mrnumber = {50 \#10158},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1974_4_7_2_155_0}
}
Rothschild, Linda Preiss; Wolf, Joseph A. Representations of semisimple groups associated to nilpotent orbits. Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 7 (1974) no. 2, pp. 155-173. doi : 10.24033/asens.1264. http://www.numdam.org/item/ASENS_1974_4_7_2_155_0/

[1] L. Auslander and B. Kostant, Polarization and Unitary Representations of Solvable Lie Groups (Inventiones Math., 14, 1971, p. 255-354). | MR 45 #2092 | Zbl 0233.22005

[2] R. J. Blattner, On induced representations, II : Infinitesimal induction (Amer. J. Math., vol. 83, 1961, p. 499-512). | MR 26 #2885 | Zbl 0139.07702

[3] É. Cartan, La géométrie des groupes simples (Annali di Mat., vol. 4, 1927, p. 209-256). | JFM 53.0392.03

[4] N. Conze and M. Duflo, Sur l'algèbre enveloppante d'une algèbre de Lie résoluble (Bull. Soc. Math. Fr. t. 94, 1970, p. 201-208). | MR 44 #270 | Zbl 0202.04101

[5] M. Duflo, Caractères des groupes et des algèbres de Lie résolubles (Ann. scient. Éc. Norm. Sup., t. 3, 1970, p. 23-74). | Numdam | MR 42 #4672 | Zbl 0223.22016

[6] M. Duflo, Sur les extensions des représentations irréductibles des groupes de Lie nilpotents (Ann. scient. Éc. Norm. Sup., t. 5, 1972, p. 71-120). | Numdam | MR 46 #1966 | Zbl 0241.22030

[7] G. B. Elkington, Centralizers of unipotent elements in semisimple algebraic groups (J. Algebra, vol. 23, 1972, p. 137-163). | MR 46 #7342 | Zbl 0247.20053

[8] Harish-Chandra, On some applications of the universal enveloping algebra of a semisimple Lie algebra (Trans. Amer. Math. Soc., vol. 70, 1951, p. 28-96). | MR 13,428c | Zbl 0042.12701

[9] Harish-Chandra, Harmonic analysis on semisimple Lie groups (Bull. Amer. Math. Soc., vol. 76, 1970, p. 529-551). | MR 41 #1933 | Zbl 0212.15101

[10] Harish-Chandra, On the theory of the Eisenstein integral, Springer-Verlag (Lecture Notes in Math., vol. 266, 1971, p. 123-149). | MR 53 #3200 | Zbl 0245.22019

[11] A. A. Kirillov, Unitary representations of nilpotent Lie groups (Uspeki Mat. Nauk., 17, 1962, p. 57-110). | MR 25 #5396 | Zbl 0106.25001

[12] B. Kostant, The principal three dimensional subgroup and the Betti numbers of a complex simple Lie group (Amer. J. Math., vol. 81, 1959, p. 973-1032). | MR 22 #5693 | Zbl 0099.25603

[13] B. Kostant, Lie group representations on polynomial rings (Amer. J. Math., vol. 85, 1963, p. 327-404). | MR 28 #1252 | Zbl 0124.26802

[14] B. Kostant, Quantization and unitary representations, Springer-Verlag (Lecture Notes in Math., vol. 170, 1970, p. 87-207). | MR 45 #3638 | Zbl 0223.53028

[15] B. Kostant and S. Rallis, Orbits and representations associated with symmetric spaces (Amer. J. Math., vol. 93, 1971, p. 753-809). | MR 47 #399 | Zbl 0224.22013

[16] H. Matsumoto, Quelques remarques sur les groupes de Lie algébriques réels (J. Math. Soc. Japan, vol. 16, 1964, p. 419-446). | MR 32 #1292 | Zbl 0133.28706

[17] C. C. Moore, Representations of solvable and nilpotent groups and harmonic analysis on nil- and solvmanifolds (Amer. Math. Soc. Proceedings of Symposia in Pure Math., vol. 26, 1973, p. 3-44). | MR 52 #5871 | Zbl 0292.22015

[18] H. Ozeki and M. Wakimoto, On polarizations of certain homogeneous spaces (Hiroshima Math. J., vol. 2, 1972, p. 445-482). | MR 49 #5236a | Zbl 0267.22011

[19] L. Pukánszky, On the unitary representations of exponential groups (J. Functional Analysis, vol. 2, 1968, p. 73-113). | MR 37 #4205 | Zbl 0172.18502

[20] L. Pukánsky Characters of algebraic solvable groups (J. Functional Analysis, vol. 3, 1969, p. 435-494). | MR 40 #1539 | Zbl 0186.20004

[21] S. Rallis, Lie group representations associated to symmetric spaces, thesis, M. I. T., 1968.

[22] M. Wakimoto, Polarizations of certain homogeneous spaces and most continuous principal series (Hiroshima Math. J., vol. 2, 1972, p. 483-533). | MR 49 #5236b | Zbl 0267.22012

[23] G. Warner, Harmonic Analysis on Semisimple Lie Groups I, II (Grundlehren Math. Wissensch., vol. 188, and 189, Springer-Verlag, 1972). | Zbl 0265.22020

[24] J. A. Wolf, The action of a real semisimple group a on complex flag manifold, I : Orbit structure and holomorphic arc components (Bull. Amer. Math. Soc., vol. 75, 1969, p. 1121-1237). | MR 40 #4477 | Zbl 0183.50901

[25] J. A. Wolf, The action of a real semisimple group on a complex flag manifold, II : Unitary representations on partially holomorphic cohomology spaces [Memoirs Amer. Math. Soc., Number 138, 1974]. | MR 52 #14160 | Zbl 0288.22022

[26] J. A. Wolf, Partially harmonic spinors and representations of reductive Lie groups [J. Funct. Anal., vol. 15, 1974, p. 117-154]. | MR 52 #14161 | Zbl 0279.22009

[27] P. Bernat, N. Conze, M. Duflo, M. Lévy-Nahas, M. Rais, P. Renouard et M. Vergne, Représentations des Groupes de Lie Résolubles, Dunod, Paris, 1972. | MR 56 #3183 | Zbl 0248.22012